Australian Medical Exam Preparation

Discussion AMC MCQ Exam, AMC Clinical exam
 
HomeHome  FAQFAQ  SearchSearch  RegisterRegister  Log in  

Share | 
 

 Question-55

Go down 
AuthorMessage
anesa



Points : 40174
Join date : 2014-02-05

PostSubject: Question-55   Thu Feb 13, 2014 8:05 am

A pt has a lesion on his abdomen and it was excised with local anesthetics. Then he developed tingling and numbness around perioral. What’s the cause?


a)hypercalcaemia
b)Lignocaine toxicity.
Back to top Go down
Vistamosta



Points : 37200
Join date : 2014-06-07
Age : 51
Location : WA

PostSubject: Re: Question-55   Tue Jun 17, 2014 3:12 pm

B
Back to top Go down
Masoud Mostafaee



Points : 34107
Join date : 2014-10-02

PostSubject: Re: Question-55   Fri Oct 03, 2014 3:11 am

B
Back to top Go down
Masoud



Points : 33402
Join date : 2014-11-03

PostSubject: Re: Question-55   Fri Nov 21, 2014 4:55 am

b
Back to top Go down
Sponsored content




PostSubject: Re: Question-55   

Back to top Go down
 
Question-55
Back to top 
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
Australian Medical Exam Preparation :: AMC MCQ Exam-
Jump to: